# SDR DALA2021041202141

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 67,507 hours, 8,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 ON SVC CHK FOUND EMERGENCY SEAT LIGHT 18AB INOP. CORRECTIVE ACTION: FOUND CONNECTOR BETWEEN SEAT AND SIDE DISCONNECTED. RECONNECTED CONNECTORS PER A330 CMM 25-21. (7650247)
